# SDR DALA2024091609073

- Difficulty date: September 11, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,504 hours, 29,496 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Screw
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 SCREW MISSING ON #2 ENGINE PYLON. CORRECTIVE ACTION: INSTALLED MISSING PYLON SCREW ON #2 ENG REF A320 AIPC 54-52. A/C OK FOR SVC. (6048663)
